MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR
Model Number HST III SEAL (4.5MM), 5-PACK
Medical Device Problem Codes Fitting Problem (2183); Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure hst iii seal (4.5mm), 5-pack, the seal was not loaded and remained in the loader, making it unusable, so the new item was opened and the surgery was completed successfully.There was no problem for the patient.
 
Additional Manufacturer Narrative
Trackwise id # (b)(4).Corrected section: h6 from 4020 to 2183.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The lot # 25160936 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.H3 other text : device not returned.
 
Additional Manufacturer Narrative
(b)(4).Corrected sections: h6--component code corrected from "jaw" to "seal" the device was returned to the factory for evaluation on (b)(6) 2023.An investigation was conducted on (b)(6) 2023.A visual inspection was conducted.Signs of clinical use and no evidence of blood were observed on the device.The delivery device was returned outside the loading device with the blue slide lock observed to be on and white plunger not depressed.The seal and tension assembly was returned inside the loading device.The seal and tension spring assembly were removed from the loading device with no physical or visual difficulties.There were no cracks or delamination observed on the seal.Measurements of the delivery device were taken; the inner diameter was measured at 0.198 inches, the outer diameter was measured at 0.22 inches (b)(6).The length of the delivery tube was measured at 2.52 inches (b)(6).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device, the reported failure "fitting problem", was confirmed.The lot # 25160936 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
HST III SEAL (4.5MM), 5-PACK
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key14734394
Report Number2242352-2022-00531
Device Sequence Number14964355
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public00607567700307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2022
Device Model NumberHST III SEAL (4.5MM), 5-PACK
Device Catalogue NumberHS-3045
Device Lot Number25160936
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer06/24/2022
09/12/2022
02/10/2023
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date07/12/2022
09/13/2022
02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose